EconPapers    
Economics at your fingertips  
 

On the property of diffusion in the spatial error model

Julie Le Gallo (), Catherine Baumont (), Sandy Dall'erba () and Cem Ertur

Post-Print from HAL

Date: 2005
Note: View the original document on HAL open archive server: https://hal.archives-ouvertes.fr/hal-00401239
References: Add references at CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed

Published in Applied Economics Letters, Taylor & Francis (Routledge): SSH Titles, 2005, 12 (9), pp.533-536

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: On the property of diffusion in the spatial error model (2005) Downloads
Working Paper: On the property of diffusion in the spatial error model (2005)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00401239

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2021-08-04
Handle: RePEc:hal:journl:hal-00401239